# SDR 96ZZZX5615

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911FT
- Make and model: Hughes 369D
- Aircraft serial: 811036D
- System (JASC): 6220 · Main Rotor Head
- Part: Lead Lag Link
- Part number: 369H120351
- Condition: Loose Bushing
- Location: M/R Hub
- Part time: 1,958 hours
- Component: 369D21200501
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF M/R BLADES, FOUND ONE OF THE LEAD LAG/LINK BUSHINGS LOOSENED FROM LINK. PART REJECTED BY MDHS FIELD SERVICE REP.  REPLACED DEFECTIVE LINK ASSY W/SERVICEABLE UNIT.
